# SDR IPXA2020092260512

- Difficulty date: September 8, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 60,455 hours, 13,563 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Slat
- Component: Slat, Doug
- Component part number: NRB6027511
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C LT WING NR 3 SLAT LOWER SKIN HAS DEEP CHAFE DAMAGE.  REMOVED AND REPLACED LT WING NR 3 SLAT ON NRC 432092.
